Posted 6/1/2011 9:35 PM (GMT -6)
So, im new to the technical aspects of headaches (although not to headaches, unfortunately).
Ive heard a bit about rebound headaches, so i read a little bit.
It sounds like you cant really get them unless you take the same medication every like, 3 hours for days.
Well, what about once a night for a bit?
I used benadryl to sleep the past couple of months, i had a hard time sleeping with the end of school and projects and exams and all the stress... so i used that for sleep (terrible to use meds for side effects, but it made for a good sleep).
Anyway, i was just curious weather someone could get rebound headaches just from taking one pill (i think 2 is allowed at a time) just one time at night?
technically yes it was everyday for a bit, but not the every 4 or 6 hours it says you can, and not the max. dosage.
so i was just wondering if that is stil technically possible? i ask because gravol (similar makeup) has worked twice now for taking away headaches for me. So im just wondering if it was because my body was craving it, or if it was because of the actual chemical makeup and effects of that actually working to reduce the pain.
But then again, it was rainy for a week straight when i had the migraine for the week straight. and we were supposed to get rain last night when i had another one coming on.
ugh, so tough to determine!